Invariants and reduced matrix elements associated with the Lie superalgebra gl(m|n)

Gould, Mark D., Isaac, Phillip S. and Werry, Jason L. (2013) Invariants and reduced matrix elements associated with the Lie superalgebra gl(m|n). Journal of Mathematical Physics, 54 1: . doi:10.1063/1.4773573

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ293952_OA.pdf Full text (open access) application/pdf 673.82KB 0

Author Gould, Mark D.
Isaac, Phillip S.
Werry, Jason L.
Title Invariants and reduced matrix elements associated with the Lie superalgebra gl(m|n)
Formatted title
Invariants and reduced matrix elements associated with the Lie superalgebra gl(m|n)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
1089-7658
Publication date 2013-01-10
Year available 2013
Sub-type Article (original research)
DOI 10.1063/1.4773573
Open Access Status File (Publisher version)
Volume 54
Issue 1
Total pages 34
Place of publication College Park, MD, United States
Publisher American Institute of Physics
Language eng
Formatted abstract
We construct explicit formulae for the eigenvalues of certain invariants of the Lie superalgebra gl(m|n) using characteristic identities.We discuss how such eigenvalues are related to reduced Wigner coefficients and the reduced matrix elements of generators, and thus provide a first step to a new algebraic derivation of matrix element formulae for all generators of the algebra.
Keyword Wigner-Eckart theorem
Finite-dimensional representations
Tensor-operators
Characteristic identities
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article # 013505

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 17 Mar 2013, 10:34:15 EST by System User on behalf of Mathematics